# SDR AALA20130904001

- Difficulty date: September 4, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET UPPER PLENUM CEILING PANEL CRACKED AT AFT END.  REPLACED UPPER PANEL IAW AMM 49-15-15.
